# SDR SWAA2015021236583

- Difficulty date: January 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN TOP SURFACE FROM LE & INBD END CRACKED AT FASTENER.  REPAIRED SLAT SKIN IAW EA.
